Letters to the Editor
Epileptic myoclonus as ciprofloxacin-associated adverse effect
Article first published online: 21 MAY 2007
Copyright © 2007 Movement Disorder Society
Volume 22, Issue 11, pages 1675–1676, 15 August 2007
How to Cite
Striano, P., Zara, F., Coppola, A., Ciampa, C., Pezzella, M. and Striano, S. (2007), Epileptic myoclonus as ciprofloxacin-associated adverse effect. Mov. Disord., 22: 1675–1676. doi: 10.1002/mds.21456
- Issue published online: 29 AUG 2007
- Article first published online: 21 MAY 2007
This article includes supplementary video clips, available online at http://www.interscience.wiley.com/jpages/0885-3185/suppmat .
|mds21456-MDS21456.mpg||10952K||Segment 1. On admission, the patient showed irregular, continuous and multifocal myoclonus, more evident at the upper limbs.Segment 2. Dramatic improvement of myoclonus after intravenous administration of lorazepam (1 mg).|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.